# SDR QXEA2013022100462

- Difficulty date: February 21, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE HARDWARE AT FR -18.25, STR 31P IS CORRODED.  REMOVED HARDWARE IAW AMM 20-10-01-430-801, REV 40.  INSTALLED NEW HARDWARE IAW AMM 20-10-01-430-801, REV 40.
